# SDR VNAA2018090611101

- Difficulty date: September 6, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N228PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7897
- Aircraft time: 34,623 hours, 34,490 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Part number: 860D10018
- Part serial: 1334
- Condition: Failed
- Location: Te Flap
- Part time: 32,434 hours, 32,226 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

THE CREW RECEIVED A FLAPS FAIL CAUTION MESSAGE ON CLIMB OUT. THE CREW RAN THE QUICK REFERENCE HANDBOOK AND RETURNED TO FIELD. THE CREW DECLARED AN EMERGENCY AND LANDED SAFELY AND TAXIED TO THE GATE. MX REPLACED THE FECU. OPS CHECK GOOD.
